# SDR 97ZZZM576

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AJ
- Make and model: Boeing 727224
- Aircraft serial: 20660
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 10605802
- Condition: Failed
- Location: Lt Mlg Door
- Part time: 20,448 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM TOL UPON GEAR RETRACTION, 'A' SYSTEM QTY DROPPED TO ZERO.  CREW MANUALLY LOWERED GEAR AND RETURNED TO TOL.  CREW USED BRAKES TO TURN OFF RUNWAY.  A/C TOWED TO RAMP.  LT MLG DOOR SEQUENCE VALVE, P/N 10-60580-2 S/N 728 WAS FOUND TO HAVE A RUPTURED CASE.  THE DOOR SEQUENCE VALVE, BOTH 'A' SYSTEM PUMPS, BOTH CASE DRAIN FILTERS AND THE 'A' SYSTEM PRESS FILTER WERE REPLACED.  A/C WAS SERVICED WITH 14 GAL SKYDROL, ENGINE RUN ACCOMPLISHED TO BLEED SYSTEM AND LEAK CHECK, LEAK CHECK GOOD.  A/C WAS JACKED AND GEAR SWING ACCOMPLISHED SYSTEM OPS CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
